Zu einem Satz von T. Ważewski

H. Heuser

Annales Polonici Mathematici (1963)

  • Volume: 12, Issue: 3, page 273-278
  • ISSN: 0066-2216

How to cite


H. Heuser. "Zu einem Satz von T. Ważewski." Annales Polonici Mathematici 12.3 (1963): 273-278. <http://eudml.org/doc/263983>.

author = {H. Heuser},
journal = {Annales Polonici Mathematici},
keywords = {differentiation and integration, measure theory},
language = {ger},
number = {3},
pages = {273-278},
title = {Zu einem Satz von T. Ważewski},
url = {http://eudml.org/doc/263983},
volume = {12},
year = {1963},

AU - H. Heuser
TI - Zu einem Satz von T. Ważewski
JO - Annales Polonici Mathematici
PY - 1963
VL - 12
IS - 3
SP - 273
EP - 278
LA - ger
KW - differentiation and integration, measure theory
UR - http://eudml.org/doc/263983
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.